RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Neverova, Dar'ya Andreevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 1

Number of views:
This page:197
Abstract pages:261
Full texts:58
References:53
E-mail:

http://www.mathnet.ru/eng/person82313
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. D. A. Neverova, A. L. Skubachevskii, “On the Classical and Generalized Solutions of Boundary-Value Problems for Difference-Differential Equations with Variable Coefficients”, Mat. Zametki, 94:5 (2013),  702–719  mathnet  mathscinet  zmath  elib; Math. Notes, 94:5 (2013), 653–667  isi  elib  scopus

Presentations in Math-Net.Ru
1. Regularity of solutions to the second (third) boundary-value problem for differential-difference equations
D. A. Neverova
The Seventh International Conference on Differential and Functional Differential Equations
August 26, 2014 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019